Diseases & Conditions Ask
Am I allergic to penicillin?
I am currently taking penicillin for strep throat and I have had diarrhea (no blood) recently. I have searched around and I can't tell if this is a normal side affect
from taking antibiotics/penicillin or if this is a sign of an allergic reaction. I am fine otherwise so I am thinking it is a side affect but I don't want to take chances.
Asked by Brian at Aug 16,2011 19:40
Yeah, sometimes antibiotics can cause diarrhea. Nothing to worry about.
Answer from Mary Kontrarry at Aug 16,2011 19:42
call the doc who prescribed the med. tell them. it,s possible you have issues. don,t wait. it can harm you.
Answer from David at Aug 16,2011 19:42
There are a number of ways to tell if you're allergic to a medication, Most common signs of reactions are rashes, or irritation to the skin. Hives is a big reaction to
such drugs. If you do encounter any of these reactions, you should stop taking the medication, and take Benadryl to counter-act the reaction. Then consult with
the prescribing physician or NPRN asap.
Answer from Mason is LEGIT. at Aug 16,2011 19:48
hives and itching would be noticable if you were allergic.as would your htroat swelling shut.heartburn diarreah and upset stomach are common.nothing to worry
Answer from amanitas muscaria at Aug 16,2011 20:29
» Why do i have spots so easily? - i'm on a healthy diet spree!? (3 answers)
» should my cbc concern me? (1 answers)
» People with eczema and/or dry skin, what lotion do you use? (7 answers)
» do i have a common cold please help :)? (2 answers)
» What do these symptoms really mean and how can I get past it? (1 answers)
» how to get rid of hiccups ? (1 answers)
» what are the real dangers of using shampoos, moisturizers, etc containing parabens? (1 answers)
» what is the cure for dried skin between the fingers? (4 answers)
» Skin discoloration on shoulder? (1 answers)
» Why won't my acne go away ?!? (4 answers)
File saved from http://diseac.appspot.com/am-i-allergic-to-penicillin